# SDR SWAA2021030251879

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 63,295 hours, 37,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS AT OVERWING EXIT LEFT SIDE CAME LOOSE. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY AT LH OVERWING EXIT IAW AMM 33-51-04; OPS TEST GOOD.
